# SDR HYIA20140414049

- Difficulty date: August 8, 2013
- Submitted: April 14, 2014
- Operation: Air carrier
- Aircraft: N991AA
- Make and model: Cessna 402C
- Aircraft serial: 402C0317
- Aircraft time: 29,717 hours
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Drag Brace
- Part number: 51420025
- Part serial: CA006
- Condition: Cracked
- Location: Nlg
- Part time: 2,618 hours
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT SCHEDULED INSPECTION, NLG DRAG BRACE, OEM PN 5142002-5, WAS FOUND TO BE CRACKED IN THE AREA OF NLG ACTUATOR ATTACH POINT.  METHOD OF INSPECTION WAS DYE PENETRANT.  THIS CRACK WAS FOUND TO BE BEYOND LIMIT ALLOWABLE.  THIS UNIT HAS BEEN SCRAPPED & A REPLACEMENT DRAG BRACE HAS BEEN INSTALLED IN ACFT.
